MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ICU MEDICAL CZECH REPUBLIC A. S PNEUPAC PARAPAC PLUS VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P310NUS
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device wont cycle off while on a patient, just provides constant air flow, biomed was not able to duplicate, issue is intermittent.The device was not dropped and there was no delay of therapy.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
H3 and h6 codes - updated.The suspect device was returned for evaluation.The devices were visually inspected, found cracked and worn knobs and damaged labeling.During the functional testing, unable to duplicate customer complaint.The damaged parts were replaced.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The device passed all functional tests.

Brand Name
PNEUPAC PARAPAC PLUS VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23584343
Report Number3012307300-2025-12561
Device Sequence Number9398816
Product Code BTL
UDI-Device Identifier35019315107263
UDI-Public(01)35019315107263(11)160620
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP310NUS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown